MathSciNet Relay Station
MathSciNet bibliographic data
MR1563404 Contributed Item
Lewy, Hans; On the non-vanishing of the Jacobian in certain one-to-one mappings. Bull. Amer. Math. Soc. 42 (1936), no. 10, 689–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement